# SDR AALA20071186

- Difficulty date: June 7, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N394AN
- Make and model: Boeing 767323
- Aircraft serial: 29431
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 26H INOPERATIVE.  REPLAMPED EMERGENCY LIGHT AT SEAT 26H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
